Alert archive / Tennessee / High Wind Warnings in 2010

High Wind Warning 1, NWS Memphis, TN

July 26, 20106 counties in Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas

NWS Memphis, TN issued this high wind warning at Jul 26, 2010, 11:56 PM CDT for 6 counties in Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2010, 11:56 PM CDT (04:56 UTC)
Expired
Jul 27, 2010, 1:57 AM CDT
In force
2 hr
Issued by
NWS Memphis, TN

Counties Mississippi County, AR, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
679 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WWUS74 KMEG 270456
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 PM CDT MON JUL 26 2010

...WAKE LOW GENERATING DAMAGING WINDS...

.THE BOW ECHO OF THUNDERSTORMS THAT PUSHED THROUGH SOUTHWEST
TENNESSEE DIED QUICKLY AND A WAKE LOW HAS DEVELOPED OVER
LAUDERDALE COUNTY. NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS
THE COUNTY.

ARZ028-MOZ115-TNZ019-048>051-270600-
/O.NEW.KMEG.HW.W.0001.100727T0456Z-100727T0600Z/
MISSISSIPPI-PEMISCOT-DYER-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE...
DYERSBURG...COVINGTON
1156 PM CDT MON JUL 26 2010

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. 

* WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 65 MPH ARE
  EXPECTED AS A RESULT OF RAPIDLY DECAYING THUNDERSTORMS AND THE
  GENERATION OF A WAKE LOW.

* TIMING: THE WINDS SHOULD DECREASE AROUND 1 AM.

* IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS
  LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR
  THE NEXT HOUR BEFORE GRADUALLY DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

BORGHOFF
2 follow-up statements
397 
WWUS74 KMEG 270559
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1259 AM CDT TUE JUL 27 2010

...WAKE LOW GENERATING DAMAGING WINDS...

.THE BOW OF THUNDERSTORMS THAT PUSHED THROUGH SOUTHWEST TENNESSEE
DIED QUICKLY AND A WAKE LOW HAS DEVELOPED OVER LAUDERDALE...FAR
EASTERN MISSISSIPPI...SOUTHWESTERN DYER AND FAR SOUTHEASTERN
PEMISCOT COUNTIES. NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS
LAUDERDALE COUNTY.

TNZ050-051-270700-
/O.CAN.KMEG.HW.W.0001.000000T0000Z-100727T0600Z/
HAYWOOD-CROCKETT-
1259 AM CDT TUE JUL 27 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONGEST WINDS WILL REMAIN WEST OF HAYWOOD AND CROCKETT
COUNTIES.

$$

TNZ001-270700-
/O.EXB.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/
LAKE-
1259 AM CDT TUE JUL 27 2010

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 AM CDT EARLY THIS MORNING. 

* WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED AS A RESULT OF A WAKE LOW THAT HAS DEVELOPED.

* TIMING: THE WINDS SHOULD DECREASE AROUND 2 AM.

* IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS 
  LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR 
  THE NEXT HOUR BEFORE GRADUALLY DIMINISHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ARZ028-MOZ115-TNZ019-048-049-270700-
/O.EXT.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/
MISSISSIPPI-PEMISCOT-DYER-LAUDERDALE-TIPTON-
INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE...
DYERSBURG...COVINGTON
1259 AM CDT TUE JUL 27 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING. 

* WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED AS A RESULT OF A WAKE LOW THAT HAS DEVELOPED.

* TIMING: THE WINDS SHOULD DECREASE AROUND 2 AM.

* IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS 
  LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR 
  THE NEXT HOUR BEFORE GRADUALLY DIMINISHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

BORGHOFF
140 
WWUS74 KMEG 270657
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
157 AM CDT TUE JUL 27 2010


ARZ028-MOZ115-TNZ001-019-048-049-270800-
/O.CAN.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/
MISSISSIPPI-PEMISCOT-LAKE-DYER-LAUDERDALE-TIPTON-
INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE...
DYERSBURG...COVINGTON
157 AM CDT TUE JUL 27 2010

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE HIGH
WIND WARNING.

WINDS HAVE DIMINISHED CONSIDERABLY ACROSS EXTREME NORTHWEST
TENNESSEE AND PEMISCOT COUNTY IN THE MISSOURI BOOTHEEL. ONLY LIGHT
TO MODERATE RAIN SHOWERS REMAIN.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this high wind warning went out at Jul 26, 11:53 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 26, 11:53 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT MON JUL 26 2010

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 1045 PM CDT MON JUL 26 2010/

UPDATE...
LINEAR MCS CONTINUE IS MOVE NORTH... NOW INTO SOUTHWEST TN. ONCE
THE LEADING EDGE REACHED THE POPLAR CORRIDOR OF MEMPHIS AND SHELBY
COUNTY... A REAR INFLOW JET BECAME EVIDENT WHICH HAS SINCE BOWED
THE EAST WEST LINE TO THE NORTH AND RESULTED IN WINDS NEAR 50
MPH... PERHAPS MORE REACHING THE SURFACE.

LOCALIZED SEVERE WIND THREAT WILL CONTINUE NORTH OF THE MEMPHIS
METRO THROUGH MIDNIGHT.

SEE AVIATION SECTION BELOW.

PWB

PREV DISCUSSION... /ISSUED 856 PM CDT MON JUL 26 2010/

UPDATE...
NORTHWARD MOVING FORWARD PROPAGATING LINEAR MCS WAS NOTED OVER
NORTH MS AT DISCUSSION TIME. A WESTWARD MOVING OUTFLOW BOUNDARY
HAD MOVED FROM AL...INTERSECTING THIS MCS...INTENSIFYING STORMS TO
SEVERE LIMITS IN THE TUPELO AREA.

MUCH OF FAR NORTH MS SAW LITTLE RAIN AND CLOUD COVER THROUGH
EARLY EVENING. THIS UNTAPPED INSTABILITY SHOULD HELP MAINTAIN THE
FORWARD MCS AS IT MOVES CLOSER TO WEST TN. EVENTUALLY...EXPECT A
WEAKENING FROM 10PM TO THROUGH MIDNIGHT...AS THE MCS ENCOUNTERS
LESS UNSTABLE AND MORE STRONGLY CAPPED AIR OVER WEST TN.

PWB

PREV DISCUSSION... /ISSUED 644 PM CDT MON JUL 26 2010/

UPDATE...
UPDATED FOR AVIATION.

PREV DISCUSSION... /ISSUED 253 PM CDT MON JUL 26 2010/

DISCUSSION...
A DEEP TROPICAL AIRMASS WILL REMAIN OVER THE MID SOUTH INTO EARLY
NEXT WEEK WITH SEASONABLY HOT TEMPERATURES. WILL HAVE TO MONITOR
THE NEED FOR HEAT ADVISORIES BEYOND THIS EVENING ON A DAILY
BASIS...ESPECIALLY FROM WEDNESDAY INTO THE WEEKEND AS H5 HEIGHTS
RISE WITH THE HIGH ALOFT MOVING OVERHEAD.

SHOWER AND THUNDERSTORM ACTIVITY SHOULD GRADUALLY DIMINISH DURING
THE WEEK AS H7 TEMPS INCREASE AND PROVIDE A MID LEVEL CAP.
DIFFICULT TO RULE OUT ISOLATED AFTERNOON AND EVENING PULSE STORMS
WITH DEWPOINTS IN THE MID 70S THROUGHOUT THE FORECAST PERIOD. WILL
HAVE TO WATCH FOR A POTENTIAL BACKDOOR COLD FRONT ACROSS THE
NORTHEAST QUARTER OF THE REGION IN THE THURSDAY AND FRIDAY TIME
FRAME.

THE 12Z MEDIUM RANGE MODELS DIFFER ON THE AMPLITUDE OF A NORTHEAST
U.S. UPPER TROUGH EARLY NEXT WEEK. THE ECMWF IS MORE AMPLIFIED
THAN THE GFS AND WOULD ALLOW FOR LOWER TEMPERATURES AND POSSIBLE
MCS ACTIVITY IN NORTHWEST FLOW ALOFT. DECIDED ON THE PERSISTENCE
FORECAST THIS FAR OUT.

OKULSKI

&&

.AVIATION...
06Z TAFS

TSRA SHOULD CONTINUE TO GRADUALLY DIMINISH THROUGH THE EARLY
MORNING HOURS...WITH VFR LIKELY FOR THE OUTBOUND KMEM PUSH. SHORT
TERM CONCERN FOR WAKE LOW WINDS MOVING NORTH INTO THE MO BOOTHEEL
AND NORTHWEST TN...BUT THESE STRONG WINDS SHOULD BYPASS KJBR.

ATMOSPHERE SHOULD RESET AND BE PRIMED AGAIN FOR STORMS TUESDAY
AFTERNOON.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  93  78  93 /  60  40  20  30
MKL  75  92  75  93 /  50  40  20  30
JBR  75  93  75  93 /  50  40  20  30
TUP  78  93  75  93 /  60  40  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 26, 2:13 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT MON JUL 26 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
213 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE
POSSIBLE THROUGH THIS EVENING. A FEW STORMS MAY BECOME SEVERE AND
LOCALIZED FLASH FLOODING WILL BE A CONCERN.

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM FOR MOST OF THE MID
SOUTH. HEAT INDICES WILL BE BETWEEN 104 AND 108 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE
POSSIBLE ONCE AGAIN ON TUESDAY.

HEAT INDICES ARE FORECAST TO BE IN THE 105 TO 109 DEGREE RANGE
FROM WEDNESDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED
DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

OKULSKI

In the hours before

Special weather statement, Jul 26, 8:25 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 PM CDT MON JUL 26 2010

MSZ020-021-270215-
YALOBUSHA MS-TALLAHATCHIE MS-
825 PM CDT MON JUL 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...

  EASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED 4
MILES SOUTH OF SCOBEY AT 825 PM CDT...MOVING NORTH AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN TALLAHATCHIE AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS
NEAR CHARLESTON...GEORGE PAYNE STATE PARK AND WATER VALLEY...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES ENID LAKE.
Local storm report, Jul 26, 8:44 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     TUPELO                  34.26N 88.73W
07/26/2010                   LEE                MS   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN ACROSS THE CITY OF TUPELO.

0841 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/26/2010                   LEE                MS   COUNTY OFFICIAL

            MULTIPLE TREES DOWN IN SALTILLO.

&&

CDG
Special weather statement, Jul 26, 8:45 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT MON JUL 26 2010

ARZ018-026-028-MOZ113-270230-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-
845 PM CDT MON JUL 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LEACHVILLE AT 845 PM CDT...MOVING NORTH
AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE AND MISSISSIPPI COUNTIES...
INCLUDING LOCATIONS NEAR LEACHVILLE...MANILA...MONETTE AND SENATH...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BIG LAKE.

BORGHOFF
Local storm report, Jul 26, 9:11 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     FLASH FLOOD      4 SE BRADEN             35.33N 89.53W
07/26/2010                   FAYETTE            TN   LAW ENFORCEMENT

            STREET FLOODING OVER OLD BROWNSVILLE RD AND HWY 59.

&&

CDG
Special weather statement, Jul 26, 9:19 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT MON JUL 26 2010

ARZ036-049-MSZ001-007-008-TNZ088-270300-
LEE AR-CRITTENDEN AR-DE SOTO MS-TUNICA MS-TATE MS-SHELBY TN-
919 PM CDT MON JUL 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...

  SOUTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 45 MPH WAS
LOCATED FROM 4 MILES SOUTHWEST OF HORSESHOE LAKE TO COLDWATER AT 920
PM CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO...LEE...SHELBY...TATE AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...HORN LAKE...MARION...
MIDTOWN MEMPHIS...OLIVE BRANCH...SOUTHAVEN...T O FULLER STATE PARK
AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE...HORN LAKE...
HORSESHOE LAKE...LAKE MCKELLAR AND ROBCO LAKE.
Special weather statement, Jul 26, 10:26 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 PM CDT MON JUL 26 2010

TNZ049-088-089-270415-
FAYETTE TN-SHELBY TN-TIPTON TN-
1026 PM CDT MON JUL 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 PM CDT FOR...

  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 45 MPH WAS
LOCATED FROM 3 MILES SOUTH OF FRAYSER TO 15 MILES EAST OF
COLLIERVILLE AT 1026 PM CDT...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS
NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS
AND MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:45 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood29 min
Jul 26, 8:32 PM CDTFlash Flood WarningMEGFayette3 hr
Jul 26, 9:13 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Madison3 hr
Jul 26, 10:20 PM CDTAreal Flood AdvisoryMEGFayette, Shelby115 min
Jul 26, 10:31 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton44 min
Jul 26, 10:53 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Madison, Tipton67 min
Jul 26, 9:52 PM CDTFlash Flood WarningMEGCraighead, Greene3 hr
Jul 26, 10:48 PM CDTAreal Flood AdvisoryMEGClay, Greene117 min

Nearby

High Wind Warnings in Tennessee, 2010High Wind Warnings in Missouri, 2010High Wind Warnings in Arkansas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.